Document Detail

Population diffusion in a two-patch environment.
MedLine Citation:
PMID:  2520174     Owner:  NLM     Status:  MEDLINE    
A model of a single-species population diffusing in a two-patch environment is proposed. It is shown that there exists a positive, monotonic, continuous steady-state solution with continuous flux, in the cases of both reservoir and no-flux boundary conditions, that is asymptotically stable. In the case of patches with equal carrying capacities, it is shown that the uniform steady state is globally asymptotically stable.
H I Freedman; J B Shukla; Y Takeuchi
Related Documents :
7434424 - Ophthalmomyiasis caused by the sheep nasal bot, oestrus ovis (oestridae) larvae, in the...
2774784 - Cholera in louisiana. widening spectrum of seafood vehicles.
7957394 - Long-term results of selective screening for inborn errors of metabolism.
6391054 - Changes in gallstone morbidity in a community with decreasing frequency of cholecystect...
9856314 - Rupture of the pregnant uterus--a 21-year review.
7205824 - Comparative clinical features in patients with myasthenia gravis with systemic lupus er...
Publication Detail:
Type:  Journal Article; Research Support, Non-U.S. Gov't    
Journal Detail:
Title:  Mathematical biosciences     Volume:  95     ISSN:  0025-5564     ISO Abbreviation:  Math Biosci     Publication Date:  1989 Jul 
Date Detail:
Created Date:  1992-04-20     Completed Date:  1992-04-20     Revised Date:  2009-11-11    
Medline Journal Info:
Nlm Unique ID:  0103146     Medline TA:  Math Biosci     Country:  UNITED STATES    
Other Details:
Languages:  eng     Pagination:  111-23     Citation Subset:  IM    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Models, Biological
Population Dynamics*

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine

Previous Document:  Distribution of births in an abrupt sequence: a stochastic model.
Next Document:  On the formulation of discrete-time epidemic models.